# SDR R61A2020071700571

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N417YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000382
- Aircraft time: 17,162 hours, 11,619 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC 2 LOW PRESSURE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPAIRED BROKEN HYD 2 LINE IN RT WING IAW AMM 20-10-03.  CHANGED HYD 2 CASE DRAIN FILTERS AND COMPLIED WITH AMM 05-50-23.
